# SDR SWAA2024081309762

- Difficulty date: July 6, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY RH FLOOR TO SIDEWALL SUPPORT SECTION 2 BS 767-727D-10; RBL 21; WL 156 MULTIPLE CORROSION AFT CARGO BAY RH FLOOR TO SIDEWALL SUPPORT SECTION 2 BS 767-727D-10 RBL 21 WL 156<[01] UPDATED STEP 11;[02] UPDATED MEASUREMENTS PARAMETERS ITEM 21 AND 23.;[03] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT AT ACB BETWEEN BS 727+4' TO BS 767 RBL 21 ;WL 156 PER SRM 51-40-02 ;SRM 53-00-53-2R-6 ;DWG:146A7500;ID:0085;REV:A; DWG:146A7502;ID:0026;REV:-.;[04] JOB COMPLETE.
